The Michigan Mathematical Journal

Equivalence of topological and singular transition matrices in the Conley index theory.

Christopher K. McCord and Konstantin Mischaikow

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 42, Issue 2 (1995), 387-414.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005236

Digital Object Identifier
doi:10.1307/mmj/1029005236

Mathematical Reviews number (MathSciNet)
MR1342498

Zentralblatt MATH identifier
0853.58080

Subjects
Primary: 58F25
Secondary: 34C37: Homoclinic and heteroclinic solutions 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

McCord, Christopher K.; Mischaikow, Konstantin. Equivalence of topological and singular transition matrices in the Conley index theory. Michigan Math. J. 42 (1995), no. 2, 387--414. doi:10.1307/mmj/1029005236. https://projecteuclid.org/euclid.mmj/1029005236


Export citation